# SDR CALA2011051000358

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 23,957 hours, 8,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT LIGHT (EXTERNAL) IS INOP.  REPLACED FUSE ON BATTERY PACK AND RELAMP.  EMERGENCY LIGHT SYSTEM CHECK GOOD.  WDM 33-51-15
